# SDR ASOA20130725133

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 23,703 hours, 14,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 14552407002
- Condition: Cracked
- Location: Lt Wheelwell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION THE LEFT WHEELWELL AFT RIB WAS FOUND TO BE CRACKED THROUGH THE TOP OTBD RIVET APPROXIMATELY .5" LONG.  MX REMOVED THE DAMAGED SECTION OF RIB AND PERFORMED A FILLER/DOUBLER REPAIR IAW CHANGE REPAIR AUTHORIZATION EC5320-01974, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 07/24/2013.
